Fibrés paraboliques stables et connexions singulières plates
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, pp. 231-257.
@article{BSMF_1991__119_2_231_0,
     author = {Biquard, Olivier},
     title = {Fibr\'es paraboliques stables et connexions singuli\`eres plates},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {231--257},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {2},
     year = {1991},
     doi = {10.24033/bsmf.2166},
     zbl = {0769.53013},
     mrnumber = {93a:58039},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2166/}
}
TY  - JOUR
AU  - Biquard, Olivier
TI  - Fibrés paraboliques stables et connexions singulières plates
JO  - Bulletin de la Société Mathématique de France
PY  - 1991
DA  - 1991///
SP  - 231
EP  - 257
VL  - 119
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2166/
UR  - https://zbmath.org/?q=an%3A0769.53013
UR  - https://www.ams.org/mathscinet-getitem?mr=93a:58039
UR  - https://doi.org/10.24033/bsmf.2166
DO  - 10.24033/bsmf.2166
LA  - fr
ID  - BSMF_1991__119_2_231_0
ER  - 
%0 Journal Article
%A Biquard, Olivier
%T Fibrés paraboliques stables et connexions singulières plates
%J Bulletin de la Société Mathématique de France
%D 1991
%P 231-257
%V 119
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2166
%R 10.24033/bsmf.2166
%G fr
%F BSMF_1991__119_2_231_0
Biquard, Olivier. Fibrés paraboliques stables et connexions singulières plates. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, pp. 231-257. doi : 10.24033/bsmf.2166. http://www.numdam.org/articles/10.24033/bsmf.2166/

[1]Atiyah (M.F.) and Bott (R.). - The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A, t. 308, 1982, p. 523-615. | MR | Zbl

[2]Donaldson (S.K.). - A new proof of a theorem of Narasimhan and Seshadri, J. Differential Geom., t. 18, 1983, p. 269-277. | MR | Zbl

[3]Donaldson (S.K.). - Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3), t. 50, 1985, p. 1-26. | MR | Zbl

[4]Donaldson (S.K.). - Infinite determinants, stable bundles and curvature, Duke Math., t. 54, 1987, p. 231-247. | MR | Zbl

[5]Hitchin (N.J.). - The self-duality equations on a Riemann surface, Proc. London Math. Soc.(3), t. 55, 1987, p. 59-126. | MR | Zbl

[6]Lockart (R.B.) and Mcowen (R.C.). - Elliptic differential operators on noncompact manifolds, Ann. Scuola. Norm. Sup. Pisa Cl. Sci. (4), t. 12, 1985, p. 409-447. | Numdam | MR | Zbl

[7]Mehta (V.B.) and Seshadri (C.S.). - Moduli of vector bundles on curves with parabolic structures, Math. Ann., t. 248, 1980, p. 205-239. | MR | Zbl

[8]Narasimhan (M.S.) and Seshadri (C.S.). - Stable and unitary vector bundles on a compact Riemann surface, Ann. Math.(2), t. 82, 1965, p. 540-567. | MR | Zbl

[9]Seshadri (C.S.). - Fibrés vectoriels sur les courbes algébriques, Astérisque, t. 96, 1982. | MR | Zbl

[10]Simpson (C.T.). - Contructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, J. Amer. Math. Soc., t. 1, 1988, p. 867-918. | MR | Zbl

[11]Simpson (C.T.). - Harmonic bundles on noncompact curves, J. Amer. Math. Soc., t. 3, 1990, p. 713-770. | MR | Zbl

[12]Uhlenbeck (K.K.). - Connections with Lp bounds on curvature, Comm. Math. Phys., t. 83, 1982, p. 31-42. | MR | Zbl

[13]Uhlenbeck (K.K.) and Yau (S.T.). - On the existence of Hermitian Yang-Mills connections in stable vector bundles, Comm. Pure Appl. Math., t. 39-S, 1986, p. 257-293. | MR | Zbl

Cited by Sources: